# SDR DALA2025051503763

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964162) CORROSION ON SIDE PLATE STA 400-500A STR26L. SIDE PLATE STA 400-500A STR26L WAS DRILLED AND ADJUSTED PER B737-800 SRM 51-40-05-0G AND REPLACED PER B737-800 SRM 51-40-02-0G.
